MathSciNet Relay Station
MathSciNet bibliographic data
MR1310558 60H10 (60J25 60J35)
Portenko, N. I. Some perturbations of drift-type for symmetric stable processes. Random Oper. Stochastic Equations 2 (1994), no. 3, 211–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement